# SDR ASOA2015052912944

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 17,030 hours, 11,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SUSPECTED BURN MARKS ON LOWER WING .  BLENDED IAW SRM 51-13-01 AND SRM 51-12-00.    COMPLIED WITH EDDY CURRENT INSPECTION OF DAMAGE A LOCATION IAW NDTM 51-20-006,  NO DEFECTS NOTED AT THIS TIME.   MAJOR REPAIR.
